ISSN: 2695-2335

SAVANNA JOURNAL OF BASIC AND APPLIED SCIENCES

Home
Savanna Journal of Basic and Applied Sciences 1(2):218-223
Improvements of Successive Overrelaxation Iterative (SOR) Method for L-Matrices
Faruk A.I. and . Ndanusa . A

ABSTRACT
In order to accelerate the convergence of the classical iterative schemes, such as Jacobi, Gauss-Seidel and SOR, for the solution of the linear system Ax = c, several classes of preconditioners have been introduced. The present work proposes a preconditioner of the class J + T applied to the classical SOR iterative matrix for linear systems with an irreducible L-matrix as the coefficient matrix. Convergence conditions for the preconditioned system are derived and analysed using standard procedures available in literature. Comparison of results for various spectral radii obtained from numerical experiments proved to be in agreement with the theorems advanced.

OUR ADDRESS

Federal University Birnin Kebbi
Along Kalgo-Bunza Road
PMB 1157
Birnin Kebbi
Kebbi State
Nigeria
CONTACT US

+2347000000000000
editor.sjbas@fubk.edu.ng
Follow us no Facebook
Follow us no Twitter
Follow us no Linkedin
GET IN TOUCH

Email:

Message:
Designed & Developed by: FUBK Software Development Team